×

Eine Bemerkung zu einem Satz von A. Andreotti und H. Grauert. (German) Zbl 0177.11501


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Andreotti, A., Grauert, H.: Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. math. France90, 193-259 (1962). · Zbl 0106.05501
[2] ?? Vesentini, E.: On deformations of discontinuous groups. Acta Math.112, 249-298 (1964). · Zbl 0163.10301
[3] Milnor, J.: Morse theory. Annals of Mathematics Studies51. Princeton 1963. · Zbl 0108.10401
[4] Sard, A.: The measure of the critical values of differentiable maps. Bull. Am. Math. Soc.48, 883-897 (1942). · Zbl 0063.06720
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.